# SDR SIMA20160708003

- Difficulty date: July 8, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 40,021 hours, 36,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INTERIOR CEILING MOUNTED EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED RT INTERIOR CEILING MOUNTED EMERGENCY EXIT LIGHT BULB IAW AMM 33-50-08 OPS CHECK GOOD
